# SDR FFS2002F00004

- Difficulty date: February 7, 2002
- Submitted: February 22, 2002
- Operation: Air carrier
- Aircraft: N200AK
- Make and model: Piper PA-31-350
- Aircraft serial: 318052180
- Engine: Lyc TIO540*
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Support Bracket
- Part number: 409872
- Condition: Cracked
- Location: Nlg Actuator
- Part time: 27,552 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT BRACKET FOR NOSE GEAR ACTUATOR CRACKED AT RADIUS OF CUT OUT THAT PROVIDES CLEARANCE FOR POWER PACK ACTUATING ARM.  PART REPLACED WITH NEW PART.  SUSPECT THIS FAILURE OCCURRED AS A RESULT OF CYCLIC STRESSED IMPOSED.
